MathSciNet Relay Station
MathSciNet bibliographic data
MR1308932 20D25
Zenkov, V. I. Intersections of abelian subgroups in finite groups. (Russian) Mat. Zametki 56 (1994), no. 2, 150--152; translation in Math. Notes 56 (1994), no. 1-2, 869–871 (1995)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement